News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: not discharge but an other substance, maybe a reaction? HELP


 Colleen3185 - Tue Jan 27, 2009 12:07 am

I've been taking yaz for 2 years now and since last january i've been feeling really uncomfortable. The december before that I also had an abortion and I don't know if that plays a factor in it or not. I've asked my gyno along with my primary care several times about this but they say it's just normal however it was never like this before and I really feel like somethings wrong. The problem is, I don't think it's exactly discharge because it's not how other people explain discharge as. It on the inside of my out vagina lips. When I wipe after going the bathroom white stuff comes off the skin, not on the inner part but around the outermost delicate area inside of the initial lips. It gets itchy as well. Also, last april I had precancerous lumps there which were removed and the gyno told me this had nothing to do with it but I'm really worried that something is wrong because I know this never happened before the bump showed up or before the abortion and I had been on yaz for a year before I can say I recall this happening so I don't think that it's a side effect but maybe it is. ....when this is occuring i can scrape my nail along the skin and more white stuff will come off as well. I keep on washing it thinking maybe thats the reason but that doesn't help any. please help.
 S.WILLIAMS,RN - Wed Feb 11, 2009 6:35 pm

It sounds like you may have some yeast there, with the white discharge in the labia and the itching. With your history of having "precancerous bumps" removed you have to be extra vigilant in examining yourself and knowing yourself so that you can report any changes to your physician. Sometimes after taking a round of antibiotics women will develop a problem with yeast. If your symptoms are persisting it's worth a call to your doctor (gyn) so they can decide if they need to see you or perhaps just call you in some medicine to help it clear up.
peace,

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here